# SDR AALA202203115204

- Difficulty date: March 10, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N889NN
- Make and model: Boeing 737*
- Aircraft serial: 33314
- Aircraft time: 29,165 hours, 12,138 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR DIFFICULT TO OPEN. SET DOOR BACK ON ITS TRACK. OPERATIONS CHECK NORMAL.
